# SDR 9506039995

- Difficulty date: April 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8979E
- Make and model: Doug DC-9-31
- Aircraft serial: 47328
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CRACK AND CORROSION IN FLOOR SUPPORT FITTING FS 980 BETWEEN LONGERON 27R TO 28R.  REPLACED FITTING.
